Posted by: anxiety | 2011-01-31

eye twitching

I am on cipramil for anxiety and zopax. i am on cipramil for about a month now and on 10mg a day. I started off on 20mg but it felt a bit strong so i scaled down to 10mg. I have been using the zopax for about 4 months. But now I have developed eye twitching in my right eye. I now it can be from the medicine but my concern is if I shoud continue with this specific medication. Is the eye twitching a warning sign of some sort? Its very irretating and happens radomly.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


Are you getting enough sleep, or do you find that the product causes insomnia or leaves you feeling tired during the day? Twitching often may be the result of a lack of sleep.

Rare cases of twitching have been reported in patients using this medicine, and if it does not subside, you'll have to discuss an alternative with your prescribing doctor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: anixiety | 2011-02-22

my doctor changed my med to aropax cr25 and urbanol. eye twicting is gone and i feel much better.

Reply to anixiety

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.